I just finished the 5th week of my current Havoc + Test E cycle. This is my 5th cycle.
I dosed the Havoc at 40 mg for the first four weeks, and the 4th week I started Test E at 500 mg/wk (2 doses of 250). After the end of the fourth week, I dropped the Havoc.
So, it went like this:
Week 1 - 40 mg Havoc ED
Week 2 - 40 mg Havoc ED
Week 3 - 40 mg Havoc ED
Week 4 - 40 mg Havoc ED AND 500 mg Test (250 on Sun & Wed)
Week 5 - 500 mg of Test (250 on Sun & Wed)
The day after I dropped the Havoc, my nipples became super tender. Within three days they were also pointy with some puffiness.
Of course, I immediately popped 40 mg of Nolva the moment I noticed the nipple tenderness, and so for the past week I've taken 40mg/day. The tenderness has subsided some, but not much. The puffiness has definitely gone down.
I'm assuming I hit some estrogen rebound following the Havoc, and everything I've researched said to have Nolva on hand for this (which I do). Should I keep taking 40mg/day, or should I look for some Aromasin (exemestane)? I don't want to blunt the rest of my test cycle, but I sure as hell don't want gyno. My nips are still pretty sore.
(For what it's worth, the Havoc was a joke. Waste of money, if you ask me).